VOL. 14 · NO. 4 | December 2021
Diego Caratelli, Ernesto Palini, Paolo Emilio Ricci
Tbilisi Math. J. 14 (4), 1-16, (December 2021) DOI: 10.32513/asetmj/1932200811
KEYWORDS: Dunford-Taylor's integral, matrix inversion, Cauchy problem for linear systems of ODE, 15A60, 65F60, 47A10, 65L05
Johan Gielis, Paolo Emilio Ricci, Ilia Tavkhelidze
Tbilisi Math. J. 14 (4), 17-35, (December 2021) DOI: 10.32513/asetmj/1932200812
KEYWORDS: Generalized Möbius-Listing bodies and surfaces, Möbius phenomenon, regular polygons, Gielis transformations, Poincaré's recurrence theorem, 51B10, 53A05, 57M25
Heinz-Joachim Rack, Robert Vajda
Tbilisi Math. J. 14 (4), 37-60, (December 2021) DOI: 10.32513/asetmj/1932200813
KEYWORDS: Abel-Pell differential equation, algebraic curve, Chebyshev, coefficient, degree seven, elliptic, explicit, first problem, genus, Least deviation from zero, parametrization, polynomial, radical, rational, symbolic computation, Zolotarev, 14H45, 41A10, , 41A29, 68W30
B. Mirzaii, F. Y. Mokari, D. C. Ordinola
Tbilisi Math. J. 14 (4), 61-80, (December 2021) DOI: 10.32513/asetmj/1932200814
KEYWORDS: homology of groups, perfect central extensions, Serre fibrations, 20J06, 55P20, 19D55
Habil Fattayev
Tbilisi Math. J. 14 (4), 81-95, (December 2021) DOI: 10.32513/asetmj/1932200815
KEYWORDS: linear coframe bundle, adapted frame, diagonal lift, F-structure, integrability, parallelizm, 53C15, 53C25
Garima Gupta, Rakesh Kumar, Rakesh Kumar Nagaich
Tbilisi Math. J. 14 (4), 97-110, (December 2021) DOI: 10.32513/asetmj/1932200816
KEYWORDS: Lightlike hypersurfaces, semi-symmetric non-metric connection, induced Ricci type tensor, null sectional curvature, Chen-like inequalities, 53B25, 53C40, 53C50
Abdulhamit Kucukaslan
Tbilisi Math. J. 14 (4), 111-134, (December 2021) DOI: 10.32513/asetmj/1932200817
KEYWORDS: generalized Riesz potential operator, generalized weighted local Morrey spaces, generalized weighted Morrey spaces, Muckenhoupt-Weeden classes, 42B20, 42B25, 42B35
Yilmaz Yilmaz, Halise Levent
Tbilisi Math. J. 14 (4), 125-146, (December 2021) DOI: 10.32513/asetmj/1932200818
KEYWORDS: inner-product quasilinear spaces, non-deterministic signals, complex interval-valued signals, eterministic autocorrelation, Hilbert quasilinear spaces, 32A70, 47H04, ‎54C60‎, 60B15, 65G40
Anibal M. Medina-Mardones
Tbilisi Math. J. 14 (4), 147-157, (December 2021) DOI: 10.32513/asetmj/1932200819
KEYWORDS: computer algebra system, Python, Homotopical algebra, operads, cohomology operations, cup product, Simplicial set, cubical set, 18M60, 55S05, 18M70, 55N31
Youssouf Akrour, Mouataz Billah Mesmouli, Durhasan Turgut Tollu, Nouressadat Touafek
Tbilisi Math. J. 14 (4), 159-187, (December 2021) DOI: 10.32513/asetmj/1932200820
KEYWORDS: Max-type difference equations, periodic solution, solution in explicit form, system of difference equations, 39A10, 39A20, 39A23
Wen-Bin Bao, Shu-Xin Miao
Tbilisi Math. J. 14 (4), 189-202, (December 2021) DOI: 10.32513/asetmj/1932200821
KEYWORDS: complex symmetric linear systems, real equivalent form, block two-by-two linear system, iterative method, convergence, preconditioner, 65F10
Mohammad Izadi, Maryam Seifaddini, Mehdi Afshar
Tbilisi Math. J. 14 (4), 203-219, (December 2021) DOI: 10.32513/asetmj/1932200822
KEYWORDS: Bessel functions, collocation points, computer virus, epidemiological susceptible-infected-recovered model, quasi-linearization technique, 65M70, 42C05, 68M07, 92B05, 90C53
Back to Top